Hey Carly, how are you feeling?I've just finished the Triple Antibiotic therapy and all I have to say is I don't ever want to touch that stuff again!!
Nausea, muscle cramping, stomach feeling like it's going to burst and hurting after everything that I eat.
This is my first day off it and I'm still getting nausea in the morning till about 11am then I seem fine.
Stomach doesn't really hurt with foods only slight bloating with sugar.
Is this normal not to get symptoms after the antibiotics?
I've heard alot of you say that you end up with gastris symptoms
It is completely normal to be getting symptoms after the antibiotics. We all are :( Your symptoms don't sound too bad, are you still getting pain when you eat? Pain when you eat could be an indicator that you may have an ulcer. I would suggest to stay away from any foods that are disagreeing with your body. So maybe stay away from foods with high sugar.
Are you taking anything for the nausea?